# SDR QXEA2010101500605

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C4 CHECK - BELLY CHAFE FROM SCREWS INSTALLED ON PANELS 195DL AND 196DR AT FS 985.00.  BLENDED CHAFING DAMAGE, REMOVED .015 MATERIAL FROM AREA, BLEND IS WITHIN LIMITS IAW REO 670-53-00-014.  PERFORMED ECI, NO CRACKS NOTED AT THIS TIME, IAW NDTM ECI 51-20-006-250-A01, REO 670-53-00-014.  TREATED, PRIMED AND PAINTED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
